# SDR CA150409006

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 3510 · Crew Oxygen System
- Part: Relief Valve
- Condition: Sheared
- Location: Oxygen Cylinder
- Component: Oxygen Cylinder, 806371130
- Stage of operation: FF
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) UPON TEARDOWN OF REGULATOR FOUND.  RELIEF VLV 803283-01 THREAD STEM SHEARED IN HALF & VLV FILLED WITH RTV PIC 1, 2 &3.  FOLDED BRASS SHIMS 26738-01 SEATED AT THE SPRING END INSTEAD OF REGULATING PISTON END PIC 4.  FOUR SCREWS USED TO SECURE HIGH PRESSURE PORTION OF REGULATOR TO LOW PRESSURE PORTION ARE NOT APPROVED & HAVE BEEN CUT DOWN TO FIT PIC 5 & 6.  POPPET SEAT INSTALLED UPSIDE DOWN IN REGULATOR BODY PIC 7.  BODY SCREW BORE HOLES SHOW HEAVY WEAR & MACHINING MARKS PIC 8 & 9.  NON-APPROVED WASHER INSTALLED ON ACTUATION PIN 10008257 INSTEAD OF REQUIRED SHIMS 10008294 PIC 10.  SEAL HOUSING ASSEMBLY 804006-1 SHOWS EVIDENCE OF PLIER MARKS PIC 10.  PRESSURE GAUGE 802821-21 FAILED ACCURACY TEST.
